# SDR ASAA2023072044139

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 980 hours, 307 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF. TC. 31-005-00 ENGINE NUMBER 1 SHOWS ACTIVE LATCHED FAULT CODE. 361-452-41. THE BLEED FAMV RVDT L. THIS SIGNAL IS OUT OF RANGE #36-12030. GROUNDED - YES. ON DEFERRAL.
